Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Zerec

Member
  • Content Count

    29
  • Joined

  • Last visited

Community Reputation

11 Neutral

About Zerec

  • Rank
    Junior Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Probably a form of Eczema, seek dermatologist.
  2. Read your post about Vbeam, I also had my Vbeam during Accutane phase, though mine is 20mg/day. So far, no adverse effect occurs, guess it is safe to do so.
  3. I believe low dose Accutane will do the same job without all these adverse effect though it might takes longer to complete.
  4. Same thought, acne will be back in a week or so after stopping antibiotic, at least on my case.
  5. Thanks, going to start it 1 month from now, just gonna observe for 1 more month as just like you imply, side effects from this medication appears to be a real deal here. Is 40mg consider low dose though?
  6. Yup, I'm at this point where my face or specifically, 90% of the time on both my cheeks area, getting new cystic acnes for approximately every 2 weeks, though normal pimples are very less frequent nowadays. But to deal with the persistent cyst, I'm thinking of doing Accutane since none of the antibiotic prescription seems to offer long term solution. (I've done more than just antibiotic, changing diets, hygiene, blablabla but yea, eliminated dairy did address part of the problem, like 20%) My
  7. Seems like Post-Inflammatory Hyperpigmentation to me.
  8. They says PIH takes approximately 2 years to fade. naturally. Alternatively, I believe some topical product could speed it up by increasing cell turnover rate. Or, Intense Pulsed Light sort of treatment. Just do some googling and visit a dermatologist anyway, I'm not a certified individual to offer you constructive advice.
  9. Majority of it has subsided for 2 months now, has never been so happy, on verge of dosing Accutane, * hasn't yet*. But still, gotta keep an eye for a few months to see if there's any fluctuation, don't really wish to enjoy a short lived dream.
  10. Same, only both of my cheeks is getting acne, not anywhere else...
×